# SDR DXTA2011091204725

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 7,990 hours, 6,402 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 15500301
- Part serial: 0039
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH THE LANDING GEAR HANDLE SELECTED UP, THE NOSE GEAR INDICATOR REMAINED ILLUMINATED (THE RED UNLOCK LIGHT WAS NOT ILLUMINATED).  R & R NLG ACTUATOR DOWNLOCK SWITCH IAW MM 32-30-00.  PERFORMED ACTUATOR LASH CHECK AND ACTUATOR LOCK/UNLOCK PRESSURE CHECK IAW MM 32-30-03.   OPS AND LEAK CHECKED GOOD.
